Copyright 2017 - Site designed and maintained by: Ariel Díaz De Armas
  1. J. Sánchez-Ruiz, Entropic uncertainty and certainty relations for complementary observables, Physics Letters A 173, 233-239 (1993)

  2. J. Sánchez-Ruiz, Maassen-Uffink entropic uncertainty relation for angular momentum observables, Physics Letters A 181, 193-198 (1993)

  3. J. Sánchez-Ruiz, States of minimal joint uncertainty for complementary observables in three-dimensional Hilbert space, Journal of Physics A: Mathematical and General 27, L843-L846 (1994)

  4. J. Sánchez-Ruiz, Improved bounds in the entropic uncertainty and certainty relations for complementary observables, Physics Letters A 201, 125-131 (1995)

  5. J. Sánchez-Ruiz, Simple proof of Page's conjecture on the average entropy of a subsystem, Physical Review E 52, 5653-5655 (1995)

     

  6. J. Sánchez-Ruiz, Asymptotic formula for the quantum entropy of position in energy eigenstates, Physics Letters A 226, 7-13 (1997)

  7. J. Sánchez-Ruiz, Position and momentum information entropies of the harmonic oscillator and logarithmic potential of Hermite polynomials, in: Proceedings of the International Workshop on Orthogonal Polynomials in Mathematical Physics. Leganés June 24-26, 1996 (Servicio de Publicaciones de la Universidad Carlos III de Madrid, Leganés, Madrid, 1997), pp. 143-152

  8. J. Sánchez-Ruiz, Logarithmic potential of Hermite polynomials and information entropies of the harmonic oscillator eigenstates, Journal of Mathematical Physics 38, 5031-5043 (1997)

  9. J. Sánchez-Ruiz, Position-momentum entropic uncertainty relation and complementarity in single-slit and double-slit experiments, Physical Review A 57, 1519-1525 (1998)

  10. J. Sánchez-Ruiz, J. S. Dehesa, Expansions in series of orthogonal hypergeometric polynomials, Journal of Computational and Applied Mathematics 89, 155-170 (1998)

  11. J. Sánchez-Ruiz, Optimal entropic uncertainty relation in two-dimensional Hilbert space, Physics Letters A 244, 189-195 (1998)

  12. P. L. Artés, J. S. Dehesa, A. Martínez-Finkelshtein, J. Sánchez-Ruiz, Linearization and connection coefficients for hypergeometric-type polynomials, Journal of Computational and Applied Mathematics 99, 15-26 (1998)

  13. J. Sánchez-Ruiz, Entropic uncertainty relations in quantum mechanics, Ph. D. Thesis (Servicio de Publicaciones de la Universidad de Barcelona, Barcelona, 1998)

  14. J. Sánchez-Ruiz, Asymptotic formulae for the quantum Rényi entropies of position: application to the infinite well, Journal of Physics A: Mathematical and General 32, 3419-3432 (1999)

  15. J. Sánchez-Ruiz, P. L. Artés, J. S. Dehesa, A. Martínez-Finkelshtein, General linearization formulae for products of continuous hypergeometric-type polynomials, Journal of Physics A: Mathematical and General 32, 7345-7366 (1999)

  16. J. Sánchez-Ruiz, J. S. Dehesa, Entropic integrals of orthogonal hypergeometric polynomials with general supports, Journal of Computational and Applied Mathematics 118, 311-322 (2000)

  17. J. Sánchez-Ruiz, P. L. Artés, J. S. Dehesa, A. Martínez-Finkelshtein, Linearization problems of hypergeometric polynomials in quantum physics, in: Advanced Special Functions and Applications (Proceedings of the Melfi School on Advanced Topics in Mathematics and Physics; Melfi, Italy, 9-12 May 1999) (Aracne Editrice, Roma, 2000), pp. 103-125

  18. E. Romera, J. Sánchez-Ruiz, J. C. Angulo, J. S. Dehesa, General uncertainty-like relationships, in: Proceedings of the Sixth International Conference on Squeezed States and Uncertainty Relations; Napoli, Italy, 24-29 May 1999 (NASA Conference Publications 2000-209899) (NASA, Goddard Space Flight Center, Greenbelt, Maryland, 2000), pp. 511-514

  19. J. Sánchez-Ruiz, Linearization and connection formulae involving squares of Gegenbauer polynomials, Applied Mathematics Letters 14, 261-267 (2001)

  20. J. S. Dehesa, A. Martínez-Finkelshtein, J. Sánchez-Ruiz, Quantum information entropies and orthogonal polynomials, Journal of Computational and Applied Mathematics 133, 23-46 (2001)

  21. J. Sánchez-Ruiz, J. S. Dehesa, Some connection and linearization problems for polynomials in and beyond the Askey scheme, Journal of Computational and Applied Mathematics 133, 579-591 (2001)

  22. J. Sánchez-Ruiz, Información, incertidumbre y complementariedad, Revista Española de Física 15 (4), 28-33 (2001)

  23. J. Sánchez-Ruiz, Información, incertidumbre y complementariedad, in: Física Cuántica y Realidad - Quantum Physics and Reality (Editorial Complutense, Madrid, 2002), pp. 267-283

  24. J. Sánchez-Ruiz, P. López-Artés, J. S. Dehesa, Expansions in series of varying Laguerre polynomials and some applications to molecular potentials, Journal of Computational and Applied Mathematics 153, 411-421 (2003)

  25. J. Sánchez-Ruiz, Information entropy of Gegenbauer polynomials and Gaussian quadrature, Journal of Physics A: Mathematical and General 36, 4857-4865 (2003)

  26. F. Marcellán, J. Sánchez-Ruiz, Connection coefficients for Laguerre-Sobolev orthogonal polynomials, Journal of Mathematical Analysis and Applications 283, 440-458 (2003)

  27. J. Arvesú, F. Marcellán, J. Sánchez-Ruiz, Problemas Resueltos de Álgebra Lineal (Ed. Thomson-Paraninfo, Madrid, 2005)

  28. J. I. de Vicente, J. Sánchez-Ruiz, Separability conditions from the Landau-Pollak uncertainty relation, Physical Review A 71, 052325-1-8 (2005)

  29. M. I. Bueno, F. Marcellán, J. Sánchez-Ruiz, Continuous symmetrized Sobolev inner products of order N (I), Journal of Mathematical Analysis and Applications 306, 83-96 (2005)

  30. J. Sánchez-Ruiz, J. S. Dehesa, Fisher information of orthogonal hypergeometric polynomials, Journal of Computational and Applied Mathematics 182, 150-164 (2005)

  31. M. I. Bueno, F. Marcellán, J. Sánchez-Ruiz, Continuous symmetrized Sobolev inner products of order N (II), Electronic Transactions on Numerical Analysis 24, 55-65 (2006)

  32. J. I. de Vicente, S. Gandy, J. Sánchez-Ruiz, Information entropy of Gegenbauer polynomials, in: Difference Equations, Special Functions and Orthogonal Polynomials (Proceedings of the International Conference; Munich, Germany, 25-30 July 2005) (World Scientific, Singapur, 2007), pp. 579-588

  33. J. I. de Vicente, S. Gandy, J. Sánchez-Ruiz, Information entropy of Gegenbauer polynomials of integer parameter, Journal of Physics A: Mathematical and Theoretical 40, 8345-8361 (2007)

  34. J. I. de Vicente, J. Sánchez-Ruiz, Improved bounds on entropic uncertainty relations, Physical Review A 77, 042110-1-5 (2008)

Who's Online

We have 36 guests and no members online